MathSciNet Relay Station
MathSciNet bibliographic data
MR1867083 11M06 (60E05)
Lin, Gwo Dong; Hu, Chin-Yuan The Riemann zeta distribution. Bernoulli 7 (2001), no. 5, 817–828.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement